# SDR G60A200800001

- Difficulty date: February 7, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N606GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47929
- Aircraft time: 113,407 hours, 24,909 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1781 S5-25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM LBL 5 STATION 1781.
